Hokkaido Mathematical Journal

On generalized spin-boson models with singular perturbations

Toshimitsu TAKAESU

Full-text: Open access

Abstract

In this paper we consider generalized spin-boson models with singular perturbations. It is proven that under the infrared regularity condition Hamiltonians have the unique ground state for sufficiently small values of coupling constants. In addition it is shown that the asymptotic creation and annihilation operators of massless boson field exist.

Article information

Source
Hokkaido Math. J., Volume 39, Number 3 (2010), 317-349.

Dates
First available in Project Euclid: 29 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1288357972

Digital Object Identifier
doi:10.14492/hokmj/1288357972

Mathematical Reviews number (MathSciNet)
MR2743827

Zentralblatt MATH identifier
1203.81106

Subjects
Primary: 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis

Keywords
quantum field theory Fock spaces spectral analysis

Citation

TAKAESU, Toshimitsu. On generalized spin-boson models with singular perturbations. Hokkaido Math. J. 39 (2010), no. 3, 317--349. doi:10.14492/hokmj/1288357972. https://projecteuclid.org/euclid.hokmj/1288357972


Export citation